MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
A nurse manager reported "femoral access, resistance met when introducing the pusher wire into the cartridge to deploy the filter through the delivery sheath, the filter did not completely deploy or open, was pulled back to the insertion site, the filter deployed at this location in the iliac vein, it was then retrieved.".

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23498251
Report Number0001625425-2025-01125
Device Sequence Number8993394
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280906(10)11636729
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11636729
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown